Archive
2020, Volume 9
2019, Volume 8
2018, Volume 7
2017, Volume 6
2016, Volume 5
2015, Volume 4
2014, Volume 3
2013, Volume 2
2012, Volume 1
Volume 9, Issue 6, December 2020
Mathematical Model of Controlling the Spread of Malaria Disease Using Intervention Strategies
Fekadu Tadege Kobe
Pages: 101-108     Published Online: Nov. 11, 2020
DOI: 10.11648/j.pamj.20200906.11
Abstract | Full-Text PDF (459KB)
View 141                 Downloads 85
The Impact of Infective Immigrants and Self Isolation on the Dynamics and Spread of Covid-19 Pandemic: A Mathematical Modeling Study
Molalegn Ayana, Tsige Hailegiorgis, Kassahun Getnet
Pages: 109-117     Published Online: Nov. 23, 2020
DOI: 10.11648/j.pamj.20200906.12
Abstract | Full-Text PDF (431KB)
View 99                 Downloads 88
The Least-Energy Sign-Changing Solutions for Planar Schrödinger-Newton System with an Exponential Critical Growth
Wenbo Wang, Wei Zhang, Yongkun Li
Pages: 118-123     Published Online: Dec. 4, 2020
DOI: 10.11648/j.pamj.20200906.13
Abstract | Full-Text PDF (331KB)
View 91                 Downloads 66
Annotations on the Relationship Among Discriminant Functions
Awogbemi Clement Adeyeye
Pages: 124-128     Published Online: Dec. 16, 2020
DOI: 10.11648/j.pamj.20200906.14
Abstract | Full-Text PDF (202KB)
View 61                 Downloads 41
Browse journals by subject